# SDR YV3R2019071800140

- Difficulty date: July 3, 2019
- Submitted: July 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N999FR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4792
- Aircraft time: 324 hours
- Engine: Lyc O360J2A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: A7401
- Condition: Broken
- Location: Manifold
- Part time: 324 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE LINE ASSEMBLY P/N: A740-1 BROKEN.
